# SDR ABXA040041

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 77,593 hours, 18,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR IN COCKPIT.  STRONGEST IN FOOT WELLS.  NO NOTICABLE ODOR AFT OF COCKPIT DOOR.  RAN APU AND PACKS, STILL NO ODOR.  INSPECTED COCKPIT AND FOUND NOTHING OUT OF ORDINARY.
